# SDR AALA201607099005

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 29,240 hours, 4,170 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: FRH100002A
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL-L- PUMP LOW PR 2 FAULT DURING DESCENT, 13000 FT.  MAINTENANCE BLED FUEL SWITCH 75QA1 AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW TSM 28-21-00-810-852-A.
